RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 1, Pages 8–18 (Mi adm502)  

RESEARCH ARTICLE

Uncountably many $2$-generated just-infinite branch pro-2 groups

Mustafa Gökhan Benlia, Rostislav Grigorchukb

a Middle East Technical University
b Texas A&M University

Abstract: The aim of this note is to prove that there are $2^{\aleph_0}$ non-isomorphic 2 generated just-infinite branch pro-2 groups.

Funding Agency Grant Number
National Science Foundation DMS-1207699
The second author was supported by NSF grant no. DMS-1207699.


Full text: PDF file (340 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: 19.03.2015
Revised: 19.03.2015
Language: English

Citation: Mustafa Gökhan Benli, Rostislav Grigorchuk, “Uncountably many $2$-generated just-infinite branch pro-2 groups”, Algebra Discrete Math., 19:1 (2015), 8–18

Citation in format AMSBIB
\Bibitem{BenGri15}
\by Mustafa~G\"okhan~Benli, Rostislav~Grigorchuk
\paper Uncountably many $2$-generated just-infinite branch pro-2 groups
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 8--18
\mathnet{http://mi.mathnet.ru/adm502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376335}


Linking options:
  • http://mi.mathnet.ru/eng/adm502
  • http://mi.mathnet.ru/eng/adm/v19/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:59
    Full text:14
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018